Anabolics
Search More Than 6,000,000 Posts
Results 1 to 6 of 6

Thread: pct

  1. #1
    roger24's Avatar
    roger24 is offline Banned
    Join Date
    Apr 2005
    Location
    in the gym
    Posts
    618

    Unhappy pct

    ok, i was taking clomid 100mg ed for 3 weeks. and at the end of the three weeks i started having vision problems. i havent taken clomid for two weeks and three days but im still having vision problems. i heard that clomid's half life is 5 days. if thats true, shouldent all of the clomid be out of my system by now? thanks in advance for the help.

  2. #2
    Papi93's Avatar
    Papi93 is offline AR VET
    Join Date
    Jul 2005
    Posts
    12,336
    Bump.

  3. #3
    roger24's Avatar
    roger24 is offline Banned
    Join Date
    Apr 2005
    Location
    in the gym
    Posts
    618
    bump

  4. #4
    tiger909's Avatar
    tiger909 is offline Senior Member
    Join Date
    May 2005
    Location
    socal
    Posts
    1,385
    this has been around alot lately
    placebo effect?
    can u specifically list your vision problems?

  5. #5
    Papi93's Avatar
    Papi93 is offline AR VET
    Join Date
    Jul 2005
    Posts
    12,336
    Quote Originally Posted by tiger909
    this has been around alot lately
    placebo effect?
    can u specifically list your vision problems?
    He has a thread explaining his vision problems in the PCT forum. Check it out.

  6. #6
    roger24's Avatar
    roger24 is offline Banned
    Join Date
    Apr 2005
    Location
    in the gym
    Posts
    618
    bump. anyone?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •